# SDR SWIA202052833

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN UPPER FWD CORNER HAS NUMEROUS GOUGES AND SCRAPES.  C-CHECK RO 9/27/2020.  REPAIRED DAMAGE TO PAX DOOR OUTER SKIN UPPER FWD CORNER, REF CRJ700 SRM  AND COMPLIED WITH ALL STEPS OF REO.  NO DEFECTS NOTED.  COMPLIED WITH TASK CARD.
